# SDR AALA202512100046

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N322TH
- Make and model: Boeing 737-8
- Aircraft serial: 68102
- Aircraft time: 7,902 hours, 2,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C EMERGENCY EXIT LIGHT FELL OFF. SECURED EMERGENCY EXIT LIGHT AT SEAT 25C. PER AMM 33-51-00.
